X
Search Filters
Format Format
Format Format
X
Sort by Item Count (A-Z)
Filter by Count
Journal Article (537) 537
Publication (115) 115
Book / eBook (35) 35
Conference Proceeding (15) 15
Book Chapter (9) 9
Paper (5) 5
Dissertation (1) 1
Government Document (1) 1
more...
Subjects Subjects
Subjects Subjects
X
Sort by Item Count (A-Z)
Filter by Count
mathematics (104) 104
mathematics, applied (103) 103
analysis (83) 83
physics (73) 73
physics, mathematical (71) 71
mechanics (65) 65
physics, multidisciplinary (63) 63
mathematical analysis (53) 53
mathematical models (52) 52
stability (41) 41
infinite (38) 38
dynamics (37) 37
systems (37) 37
models (34) 34
fluid dynamics (31) 31
conservation laws (30) 30
quantum physics (28) 28
backlund transformation (27) 27
geochemistry & geophysics (27) 27
automation & control systems (26) 26
infinite prandtl number (26) 26
infinite dimensions (25) 25
model (25) 25
philosophy (23) 23
physics, particles & fields (23) 23
applications of mathematics (22) 22
high energy physics - theory (22) 22
mathematical physics (22) 22
partial differential equations (22) 22
engineering, electrical & electronic (21) 21
mathematics, interdisciplinary applications (21) 21
solitary waves (20) 20
algorithms (19) 19
mantle convection (19) 19
thermodynamics (19) 19
computer simulation (18) 18
engineering (18) 18
infinite series (18) 18
infinite-dimensional systems (18) 18
physics, condensed matter (18) 18
research (18) 18
theoretical, mathematical and computational physics (18) 18
uniqueness (18) 18
engineering, mechanical (17) 17
equations (17) 17
infinite conservation laws (17) 17
physical chemistry (17) 17
algebra (16) 16
conservation-laws (16) 16
environmental law (16) 16
evolution (16) 16
infinite conservation-laws (16) 16
infinity (16) 16
mathematics, general (16) 16
physics, fluids & plasmas (16) 16
statistics & probability (16) 16
thermal-convection (16) 16
computational fluid dynamics (15) 15
operations research & management science (15) 15
computer science (14) 14
differential equations (14) 14
diffusion (14) 14
engineering, multidisciplinary (14) 14
equation (14) 14
existence (14) 14
mechanical engineering (14) 14
polynomials (14) 14
propagation (14) 14
rational characteristics (14) 14
studies (14) 14
well-posedness (14) 14
approximation (13) 13
astronomy & astrophysics (13) 13
asymptotic properties (13) 13
condensed matter (13) 13
condensed matter - strongly correlated electrons (13) 13
flow (13) 13
fluid flow (13) 13
infinite propagation speed (13) 13
physics, applied (13) 13
transformations (13) 13
viscosity (13) 13
boundary conditions (12) 12
conservation law (12) 12
convection (12) 12
convergence (12) 12
dynamical systems (12) 12
engineering, chemical (12) 12
evolution-equations (12) 12
fluid (12) 12
geometry (12) 12
global existence (12) 12
heat transfer (12) 12
history (12) 12
infinite symmetries (12) 12
mathematical and computational physics (12) 12
mathematics - probability (12) 12
methods (12) 12
numerical analysis (12) 12
rogue waves (12) 12
more...
Library Location Library Location
Library Location Library Location
X
Sort by Item Count (A-Z)
Filter by Count
Gerstein Science - Stacks (13) 13
Mathematical Sciences - Stacks (10) 10
Robarts - Stacks (8) 8
UTL at Downsview - May be requested (7) 7
Engineering & Comp. Sci. - Stacks (2) 2
St. Michael's College (John M. Kelly) - 2nd Floor (2) 2
UofT at Mississauga - Stacks (2) 2
Collection Dvlpm't (Acquisitions) - Vendor file (1) 1
Mathematical Sciences - May be requested in 6-10 wks (1) 1
Mathematical Sciences - Missing (1) 1
Online Resources - Online (1) 1
Pontifical Inst. Mediaeval Studies - Library use only (1) 1
Regis College - Stacks (1) 1
St. Michael's College (John M. Kelly) - 3rd Floor (1) 1
Thomas Fisher Rare Book - Rare Book (1) 1
Trinity College (John W Graham) - Storage (1) 1
UofT at Scarborough - Stacks (1) 1
Victoria University E.J. Pratt - Stacks (1) 1
Victoria University Emmanuel College - Stacks (1) 1
more...
Language Language
Language Language
X
Sort by Item Count (A-Z)
Filter by Count
English (579) 579
German (7) 7
Japanese (4) 4
French (2) 2
Spanish (2) 2
Czech (1) 1
Swedish (1) 1
more...
Publication Date Publication Date
Click on a bar to filter by decade
Slide to change publication date range


Reports on Mathematical Physics, ISSN 0034-4877, 03/2019, Volume 83, Issue 1, pp. 21 - 48
The concept of sub-symmetry of a differential system was introduced in [ ], where it was shown that a sub-symmetry is a considerably more powerful tool than a... 
infinite conservation laws | Maxwell's equations | Euler equations | symmetry properties | non-Lagrangian systems | INVARIANT SOLUTIONS | PHYSICS, MATHEMATICAL | INFINITE SYMMETRIES | EULER | NOETHER THEOREM | Fluid dynamics | Laws, regulations and rules | Environmental law
Journal Article
Nonlinear Analysis: Real World Applications, ISSN 1468-1218, 10/2016, Volume 31, pp. 388 - 408
Under investigation in this paper is a generalized (2+1)-dimensional Boussinesq equation, which can be used to describe the water wave interaction. By using... 
The (2+1)-dimensional Boussinesq equation | Bell’s polynomials | Soliton solution | Periodic wave solution | Infinite conservation laws | Bäcklund transformation | Bell's polynomials | POLYNOMIALS | MATHEMATICS, APPLIED | CAMASSA-HOLM EQUATION | Backlund transformation | RATIONAL CHARACTERISTICS | Environmental law
Journal Article
Journal of Mathematical Analysis and Applications, ISSN 0022-247X, 03/2017, Volume 447, Issue 2, pp. 867 - 881
We consider the Euler equations of incompressible inviscid fluid dynamics. We discuss a variational formulation of the governing equations in Lagrangian... 
Conservation laws | Lagrangian coordinates | Euler equations | Symmetries | Incompressible flows | Time-periodic solution | MATHEMATICS, APPLIED | FLUID-FLOW | FORMULATION | MATHEMATICS | NAVIER-STOKES EQUATIONS | SPATIAL DIMENSIONS | INFINITE SYMMETRIES | Fluid dynamics | Environmental law | Force and energy
Journal Article
Communications in Nonlinear Science and Numerical Simulation, ISSN 1007-5704, 08/2016, Volume 37, pp. 362 - 373
Journal Article
Journal of Mathematical Physics, ISSN 0022-2488, 02/2011, Volume 52, Issue 2, pp. 022901 - 022901-20
Journal Article
Journal de mathématiques pures et appliquées, ISSN 0021-7824, 04/2012, Volume 97, Issue 4, pp. 318 - 390
We introduce a class of action integrals defined over probability measure-valued path space. We show that extremal point of such action exits and satisfies a... 
Mass transport | Viscosity solution in space of measures | Hamilton–Jacobi equation | Compressible Euler equations | Hamilton-Jacobi equation | Compressible euler equations | MATHEMATICS | VISCOSITY SOLUTIONS | MATHEMATICS, APPLIED | UNBOUNDED LINEAR TERMS | INFINITE DIMENSIONS | Environmental law
Journal Article
THEORETICAL AND MATHEMATICAL PHYSICS, ISSN 0040-5779, 07/2009, Volume 160, Issue 1, pp. 1042 - 1049
We study Lagrangian systems of partial differential equations admitting infinite-dimensional symmetry algebras parameterized by arbitrary functions of... 
infinite symmetry | DARBOUX | INTEGRABLE HYPERBOLIC-EQUATIONS | SYMMETRIES | DENSITIES | PHYSICS, MULTIDISCIPLINARY | BOUNDARY-CONDITIONS | conservation law | DIRECT CONSTRUCTION METHOD | PHYSICS, MATHEMATICAL | Environmental law
Journal Article
中国物理B:英文版, ISSN 1674-1056, 2012, Volume 21, Issue 11, pp. 20 - 25
We construct a nonlinear integrable coupling of discrete soliton hierarchy, and establish the infinite conservation laws (CLs) for the nonlinear integrable... 
非线性离散 | 层次结构 | 无穷守恒律 | 可积耦合系统 | 格子 | 晶格 | Volterra | CLS | nonlinear integrable coupling system | infinite conservation law | Volterra lattice hierarchy | LIE-ALGEBRAS | TRANSFORMATION | PHYSICS, MULTIDISCIPLINARY | SOLITON-EQUATIONS | HIERARCHY | Conservation laws | Construction | Hierarchies | Lattices | Solitons | Paper | Nonlinearity | Joining
Journal Article
Studies in Applied Mathematics, ISSN 0022-2526, 07/2017, Volume 139, Issue 1, pp. 7 - 59
A nonlocal nonlinear Schrödinger (NLS) equation was recently found by the authors and shown to be an integrable infinite dimensional Hamiltonian equation.... 
MATHEMATICS, APPLIED | WAVES | SOLITONS | INVERSE SCATTERING TRANSFORM | SCHRODINGER-EQUATION | EVOLUTION-EQUATIONS | CONSERVATION-LAWS | INFINITE NUMBER | DIFFERENTIAL-DIFFERENCE EQUATIONS | FOURIER-ANALYSIS
Journal Article
Physical Review D, ISSN 2470-0010, 03/2017, Volume 95, Issue 6
We prove the Lorentz invariance of the angular momentum conservation law and the helicity sum rule for relativistic composite systems in the light-front... 
SPIN | ELECTRODYNAMICS | ASTRONOMY & ASTROPHYSICS | DYNAMICS | RULES | FRAME | SCATTERING | INFINITE-MOMENTUM | PHYSICS, PARTICLES & FIELDS
Journal Article
Theoretical and Mathematical Physics, ISSN 0040-5779, 6/2007, Volume 151, Issue 3, pp. 869 - 878
We consider partial differential equations of a variational problem admitting infinite-dimensional Lie symmetry algebras parameterized by arbitrary functions... 
Applications of Mathematics | infinite symmetries | Mathematical and Computational Physics | conservation law | Physics | Conservation law | Infinite symmetries | PHYSICS, MULTIDISCIPLINARY | PHYSICS, MATHEMATICAL | PARTIAL-DIFFERENTIAL EQUATIONS | Environmental law
Journal Article
理论物理通讯:英文版, ISSN 0253-6102, 2008, Volume 49, Issue 6, pp. 1399 - 1402
Starting from a new discrete spectral problem, the corresponding hierarchy of nonlinear lattice equations is proposed. It is shown that the lattice soliton... 
离散光谱问题 | 汉密尔顿系统 | 无限守恒定律 | 物理研究 | Hamiltonian system | Infinite conservation laws | Discrete spectral problem | infinite conservation laws | TRANSFORMATION | PHYSICS, MULTIDISCIPLINARY | discrete spectral problem | SOLITON-EQUATIONS | HIERARCHY
Journal Article
European Physical Journal Plus, ISSN 2190-5444, 06/2017, Volume 132, Issue 6
Under investigation in this paper is a generalized (3+1)-dimensional varible-coefficient nonlinear-wave equation, which has been presented for nonlinear waves... 
EXPANSION METHOD | SHALLOW-WATER | INTERNAL SOLITARY WAVES | PHYSICS, MULTIDISCIPLINARY | SCHRODINGER-EQUATION | LIE SYMMETRIES | INFINITE CONSERVATION-LAWS | (2+1)-DIMENSIONAL ITO EQUATION | KADOMTSEV-PETVIASHVILI EQUATION | RATIONAL CHARACTERISTICS | BACKLUND TRANSFORMATION
Journal Article
NONLINEAR DYNAMICS, ISSN 0924-090X, 10/2019, Volume 98, Issue 2, pp. 1379 - 1390
In this paper, we introduce a new integrable nonlinear evolution equation in 4+1 dimensions, which is an extension of Boiti-Leon-Manna-Pempinelli equation. We... 
KADOMTSEV-PETVIASHVILI | PAINLEVE ANALYSIS | TRANSFORMATION | MECHANICS | SOLITON-SOLUTIONS | (4+1)-Dimensional BLMP equation | Infinite conservation laws | Periodic soliton solution | Lump-kink solution | LUMP-KINK SOLUTIONS | Backlund transformation | ENGINEERING, MECHANICAL | Environmental law | Business schools
Journal Article